# SDR ASAA2014111810522

- Difficulty date: November 18, 2014
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 52,789 hours, 29,712 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR HANDLE HAS MISSING BUMPER AND HOUSING DAMAGE, GOUGE.  ACFT GROUNDED.  STARTED MIG 2C 220443,84881 02/03/2015, REINSTALLED HOUSING AND SEAL WITH SEALANT, ATTACHED WITH FASTENERS IAW SRM 51-40-02.84881.  INSTALLED INTERIOR HANDLE IAW MM 52-31-14-004-054.  ALL MIG-2C ITEMS ON NR 220443, CLEARED.
